# SDR USAA920071044

- Difficulty date: October 27, 2007
- Submitted: October 30, 2007
- Operation: Air carrier
- Aircraft: N307AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24634
- Aircraft time: 54,742 hours, 36,808 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - C16 CHECK, CRACKED INTERCOSTAL ATTACH ANGLE, AFT SIDE OF FLOORBEAM, BS 380, RBL 24.5.  REPLACED INTERCOSTAL ATTACH ANGLE, AFT SIDE OF FLOORBEAM, BS 380, RBL 24.5 IAW B737 SRM 51-70-11.
